Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A division algebra for sequences defined on all the integers


Author: D. H. Moore
Journal: Math. Comp. 20 (1966), 311-317
MSC: Primary 44.40
MathSciNet review: 0196433
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44.40

Retrieve articles in all journals with MSC: 44.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0196433-X
Article copyright: © Copyright 1966 American Mathematical Society